# SDR 99ZZZX4588

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 23061922
- Condition: Cracked
- Location: Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF THE POWER TURBINE SECTION WHEN REMOVED FOR 10W POWER REPAIR.  DISASSEMBLED P.T. ROTOR AND FOUND CRACKED DIAPHRAGM THROUGH NR 4 NOZZLE INNER BAND.  POSSIBLE CAUSE IS DUE TO NOZZLE UNABLE TO HANDLE STRESS FROM HEAT.  NOTE:  THIS DIAPHRAGM HAS BEEN UPGRADED PER ALLISION BOOK FAX 97-AMC-051 TO PREVENT THIS PROBLEM, BUT IT CONTINUES TO OCCUR.  CONDITION OF PART IS REPAIRABLE.
